Alert archive / North Carolina / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 64, NWS Wilmington, NC
NWS Wilmington, NC issued this severe thunderstorm warning at Sep 29, 2020, 8:08 PM EDT for Columbus County, North Carolina. It was in force for 37 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 29, 2020, 8:08 PM EDT (00:08 UTC)
- Expired
- Sep 29, 2020, 8:45 PM EDT
- In force
- 37 min
- Issued by
- NWS Wilmington, NC
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Columbus County, NC
The radar
The Wilmington radar (KLTX), 27 km from the middle of the area, began a volume at 00:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 29, 8:25 PM EDT | TSTM WND DMG | 5 Wsw Lake Waccamaw, NC | LARGE PINE FELL DOWN ACROSS THE ROAD NEAR ELBOW RD IN HALLSBORO, NC. REPORT VIA SOCIAL MEDIA RELAYED BY HAM OPERATOR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 17 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Newport, NC (KMHX), launched 00:00Z, 0.1 hours before the alert went out and 160 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 875 J/kg
- Mixed-layer CIN
- -3 J/kg
- Mixed-layer LCL
- 579 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 215 m²/s²
- 0-3 km storm-relative helicity
- 257 m²/s²
- Significant tornado parameter
- 1.1
- Supercell composite
- 7.9
The text
As transmitted.
378
WUUS52 KILM 300008
SVRILM
NCC047-300045-
/O.NEW.KILM.SV.W.0064.200930T0008Z-200930T0045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Wilmington NC
808 PM EDT Tue Sep 29 2020
The National Weather Service in Wilmington has issued a
* Severe Thunderstorm Warning for...
Central Columbus County in southeastern North Carolina...
* Until 845 PM EDT.
* At 808 PM EDT, a severe thunderstorm was located over Sidney, or 11
miles south of Whiteville, moving east at 40 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect wind damage to trees and power lines.
* Locations impacted include...
Bethel, Lake Waccamaw, Hallsboro, Nakina, Redbug, Old Dock, Mollie,
Sidney, Clarendon, Williams, Crusoe Island, Brunswick and Bolton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3438 7844 3437 7838 3421 7832 3421 7837
3419 7837 3417 7839 3415 7842 3414 7844
3417 7850 3417 7851 3415 7854 3413 7854
3410 7882 3425 7887 3439 7848
TIME...MOT...LOC 0008Z 251DEG 33KT 3418 7877
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
$$
VAO3 follow-up statements
361
WWUS52 KILM 300024
SVSILM
Severe Weather Statement
National Weather Service Wilmington NC
824 PM EDT Tue Sep 29 2020
NCC047-300045-
/O.CON.KILM.SV.W.0064.000000T0000Z-200930T0045Z/
Columbus NC-
824 PM EDT Tue Sep 29 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM EDT
FOR CENTRAL COLUMBUS COUNTY...
At 823 PM EDT, a severe thunderstorm was located near Old Dock, or 9
miles southeast of Whiteville, moving east at 40 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect wind damage to trees and power lines.
Locations impacted include...
Lake Waccamaw, Hallsboro, Redbug, Old Dock, Crusoe Island, Brunswick
and Bolton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3438 7844 3437 7838 3421 7832 3421 7837
3419 7837 3417 7839 3415 7842 3414 7844
3417 7850 3417 7851 3416 7854 3415 7859
3414 7871 3429 7875 3439 7848
TIME...MOT...LOC 0023Z 251DEG 33KT 3423 7861
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
$$
VAO969
WWUS52 KILM 300032
SVSILM
Severe Weather Statement
National Weather Service Wilmington NC
832 PM EDT Tue Sep 29 2020
NCC047-300045-
/O.CON.KILM.SV.W.0064.000000T0000Z-200930T0045Z/
Columbus NC-
832 PM EDT Tue Sep 29 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM EDT
FOR NORTHEASTERN COLUMBUS COUNTY...
At 832 PM EDT, a severe thunderstorm was located over Lake Waccamaw,
or 10 miles east of Whiteville, moving northeast at 40 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect wind damage to trees and power lines.
Locations impacted include...
Lake Waccamaw, Hallsboro, Crusoe Island and Bolton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3417 7858 3434 7861 3439 7848 3438 7844
3437 7838 3433 7836 3424 7833
TIME...MOT...LOC 0032Z 242DEG 35KT 3432 7852
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
$$
VAO246
WWUS52 KILM 300041
SVSILM
Severe Weather Statement
National Weather Service Wilmington NC
841 PM EDT Tue Sep 29 2020
NCC047-300051-
/O.EXP.KILM.SV.W.0064.000000T0000Z-200930T0045Z/
Columbus NC-
841 PM EDT Tue Sep 29 2020
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN COLUMBUS COUNTY
WILL EXPIRE AT 845 PM EDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However gusty
winds are still possible with this thunderstorm.
LAT...LON 3417 7858 3434 7861 3439 7848 3438 7844
3437 7838 3433 7836 3424 7833
TIME...MOT...LOC 0041Z 251DEG 33KT 3434 7844
$$
VAOWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 29, 7:45 PM EDT, 23 minutes earlier.
Area forecast discussion, Sep 29, 7:45 PM EDT, 23 minutes before
Area Forecast Discussion National Weather Service Wilmington NC 736 PM EDT Tue Sep 29 2020 .SYNOPSIS... A cold front bringing showers and a strong thunderstorm or two this evening will move off the coast overnight. Cooler and drier on Wednesday and Thursday ahead of the next, stronger cold front will approaching Friday. Below normal temperatures and dry weather expected through Saturday. Chance of showers return on Sunday with temperatures slowly moderating through early next week. && .NEAR TERM /THROUGH WEDNESDAY NIGHT/... Line of convection is along a line from east of Lumberton to Conway. This line is expected to move off the coast of northeast South Carolina within the next 90 minutes and by 03 utc in southeast North Carolina. The winds are strong behind the front and will slowly decrease after midnight along with the stratiform rain. As the front moves off the coast cooler and drier will move into the area with highs eon Wednesday into the middle 70s and lows in the middle 50s Wednesday night. && .SHORT TERM /THURSDAY THROUGH FRIDAY NIGHT/... Slightly below normal temperatures and dry weather will continue on Thursday as high pressure builds behind the front. Overnight lows will hover around 60 along with breezy northerly winds. Cold front will push through the area early Friday with little more than a few clouds signaling its arrival. Even cooler temperatures are expected on Friday as cold air advection rushes in behind the front. && .LONG TERM /SATURDAY THROUGH TUESDAY/... Quiet weather will continue on Saturday with below-normal temperatures and overnight lows in the low 50s (a few upper 40s inland). Little to no precip chances until Sunday as a weak shortwaves traverses the SE US. If any precip develops, it will likely remain light and widely scattered with dry air limiting any significant development. High pressure continues to hold over the area, but the air mass moderates a bit early next week, closer to normal. && .AVIATION /00Z WEDNESDAY THROUGH SUNDAY/... Line of convection will push into KMYR and KCRE within the hour with gust of 35 to 45kt and LIFR for less than 2 hours. MVFR and light rain at these sites until 06 UTC. This line will over across KILM between 0130 and 0230 UTC. Similar conditions are expect at KILM as KCRE. KFLO and KLBT will have MVFR ceilings and visibilities through the next 6 hours before the cold front moves across the sites and clearing and VFR conditions are expected from 10 UTC on. At the coast the MVFR and clearing will be several hours later.. Extended Outlook...VFR Wednesday afternoon through the weekend. && .MARINE... Through Wednesday night... Line of convection will move off the entire coast within the next few hours. The cold front will move off the coast overnight and winds will become west to west-northwest and gusty. It's become a little iffy as to whether or not advisory- worthy 6 ft seas are going to materialize everywhere especially across SC waters. Pair this fact with sub-advisory winds and we've got a pretty marginal SCA in effect right now it seems. However the upper wave that is approaching is strong enough that winds should become quite gusty as the front approaches overnight especially with the still warm SSTs favoring good vertical mixing. Have left everything in place as-is. A sharp early veer tomorrow will give way to winds that decrease considerably through the afternoon. Thursday through Sunday... Cold front approaching the area on Thursday and Thursday night will bring southerly winds and a tightening pressure gradient as high pressure builds. As the front pushes through the area, southerly and SW winds will become northerly by Friday morning. As stronger high pressure builds into the area on Saturday evening and Sunday, NE winds will surge to 15- 20 knots with gusts to 25 knots. Waves will build 4-5 feet, possibly reaching 6 feet and SCA conditions over the NC coastal waters. && .ILM WATCHES/WARNINGS/ADVISORIES... SC...None. NC...Coastal Flood Advisory from 8 PM this evening to 1 AM EDT Wednesday for NCZ107. MARINE...Small Craft Advisory until noon EDT Wednesday for AMZ250- 252- 254-256. && SYNOPSIS...ILM NEAR TERM...7 SHORT TERM...21 LONG TERM...21 AVIATION...43 MARINE...7/21
Hazardous weather outlook, Sep 29, 3:37 PM EDT, 4 hours 31 minutes before
Hazardous Weather Outlook National Weather Service Wilmington NC 337 PM EDT Tue Sep 29 2020 NCZ087-096-099-105-109-SCZ017-023-024-032-033-039-055-058-059-301945- Robeson-Bladen-Columbus-Inland Pender-Inland Brunswick-Marlboro- Darlington-Dillon-Florence-Marion-Williamsburg-Inland Georgetown- Central Horry-Northern Horry- 337 PM EDT Tue Sep 29 2020 This Hazardous Weather Outlook is for southeast North Carolina and northeast South Carolina. .DAY ONE...This afternoon and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ107-301945- Inland New Hanover- 337 PM EDT Tue Sep 29 2020 ...COASTAL FLOOD ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 1 AM EDT WEDNESDAY... This Hazardous Weather Outlook is for southeast North Carolina. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Coastal Flood Advisory. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. AMZ250-252-254-256-301945- Coastal waters from Surf City to Cape Fear NC out 20 nm- Coastal waters from Cape Fear NC to Little River Inlet SC out 20 nm- Coastal waters from Little River Inlet to Murrells Inlet SC out 20 nm- Coastal waters from Murrells Inlet to South Santee River SC out 20 nm- 337 PM EDT Tue Sep 29 2020 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL NOON EDT WEDNESDAY... This Hazardous Weather Outlook is for the adjacent Coastal Waters. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Small Craft Advisory. Marine visibility may be reduced to less than a 1/2 NM late tonight in heavy rain showers and isolated TSTMs. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Small Craft Advisory. Small Craft Advisory likely Tuesday night through Wednesday. Periods of heavy rain Tuesday night and early Wednesday will restrict marine visibility. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ106-108-110-SCZ054-056-301945- Coastal Pender-Coastal New Hanover-Coastal Brunswick-Coastal Horry- Coastal Georgetown- 337 PM EDT Tue Sep 29 2020 This Hazardous Weather Outlook is for southeast North Carolina and northeast South Carolina. .DAY ONE...This afternoon and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Sep 29, 2:11 PM EDT, 5 hours 57 minutes before
Special Weather Statement
National Weather Service Wilmington NC
211 PM EDT Tue Sep 29 2020
NCZ105-291915-
Inland Pender NC-
211 PM EDT Tue Sep 29 2020
...SPECIAL WEATHER STATEMENT FOR NORTHEASTERN PENDER COUNTY UNTIL 315
PM EDT...
At 211 PM EDT, Doppler radar was tracking a strong thunderstorm over
Rocky Point, or 7 miles southeast of Burgaw, moving northeast at 25
mph.
Winds in excess of 30 mph will be possible with this storm.
Locations impacted include...
Burgaw, White Stocking, Rocky Point, Maple Hill, Ashton and St.
Helena.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Thunderstorms can pose a variety of threats including gusty winds,
small hail, cloud to ground lightning, and localized flooding. It is
recommended that you remain indoors until the storm passes.
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3440 7786 3449 7796 3472 7777 3472 7768
3470 7767 3451 7759
TIME...MOT...LOC 1811Z 234DEG 21KT 3446 7785
21Special weather statement, Sep 29, 5:11 PM EDT, 2 hours 57 minutes before
Special Weather Statement
National Weather Service Wilmington NC
511 PM EDT Tue Sep 29 2020
SCZ017-023-024-032-033-039-292200-
Marion SC-Williamsburg SC-Marlboro SC-Dillon SC-Florence SC-
Darlington SC-
511 PM EDT Tue Sep 29 2020
...SPECIAL WEATHER STATEMENT FOR FLORENCE...SOUTHWESTERN DILLON...
DARLINGTON...NORTHWESTERN MARION...MARLBORO AND WILLIAMSBURG COUNTIES
UNTIL 600 PM EDT...
At 511 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Chesterfield to near Pinopolis. Movement
was northeast at 35 mph.
Winds in excess of 30 mph will be possible with these storms.
Locations impacted include...
Florence, Bennettsville, Hartsville, Lake City, Darlington,
Kingstree, Andrews, Timmonsville, Mccoll, Pamplico, Lamar, Quinby,
Clio, Brownsville, Cades, Darlington Raceway, Swift Creek, Nesmith,
Chavistown and Floyd.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Thunderstorms can pose a variety of threats including gusty winds,
small hail, cloud to ground lightning, and localized flooding. It is
recommended that you remain indoors until the storms pass.
&&
LAT...LON 3453 7983 3461 7978 3481 7993 3481 7968
3469 7954 3352 7950 3332 7968 3350 7996
3350 8010 3377 8000 3388 7988 3394 7997
3399 7989 3415 8015 3423 8011 3436 8018
3433 8024 3437 8029
TIME...MOT...LOC 2111Z 237DEG 29KT 3479 8004 3323 8008
VAOSpecial weather statement, Sep 29, 6:14 PM EDT, 1 hour 54 minutes before
Special Weather Statement
National Weather Service Wilmington NC
614 PM EDT Tue Sep 29 2020
NCZ087-096-099-SCZ017-023-024-032-033-054>056-058-059-292315-
Columbus NC-Robeson NC-Bladen NC-Northern Horry SC-Marlboro SC-
Dillon SC-Darlington SC-Central Horry SC-Marion SC-
Coastal Georgetown SC-Florence SC-Coastal Horry SC-
Inland Georgetown SC-
614 PM EDT Tue Sep 29 2020
...STRONG LINE OF THUNDERSTORMS CROSSING PORTIONS OF NORTHEAST SOUTH
CAROLINA AND SOUTHEAST NORTH CAROLINA...
At 608 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Hoffman to near Mechanicsville to near
Johnsonville. Movement was northeast at 35 mph.
This line is expected to be near a line from Saint Pauls to Tabor
City to Georgetown by 730 pm.
These thunderstorms have the capability of producing isolated winds
in the excess of 50 mph.
People attending Conway Medical Center may be affected by this storm
and are urged to follow the precautionary measures of the onsite
officials.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Thunderstorms can pose a variety of threats including gusty winds,
small hail, cloud to ground lightning, and localized flooding. It is
recommended that you remain indoors until the storms pass.
&&
LAT...LON 3495 7903 3469 7881 3446 7891 3384 7862
3359 7903 3335 7915 3330 7967 3378 7932
3381 7969 3389 7995 3395 7997 3399 7989
3403 7997 3449 7994 3461 7978 3480 7993
3463 7946 3477 7933 3484 7935 3483 7919
TIME...MOT...LOC 2208Z 230DEG 44KT 3511 7955 3441 7969 3382 7953
HAWKINSSpecial weather statement, Sep 29, 6:17 PM EDT, 1 hour 51 minutes before
Special Weather Statement
National Weather Service Wilmington NC
617 PM EDT Tue Sep 29 2020
SCZ039-292230-
Williamsburg SC-
617 PM EDT Tue Sep 29 2020
...SPECIAL WEATHER STATEMENT FOR EASTERN WILLIAMSBURG COUNTY UNTIL
630 PM EDT...
At 616 PM EDT, Doppler radar was tracking a strong thunderstorm over
Indiantown, or 14 miles east of Kingstree, moving northeast at 40
mph.
Winds in excess of 40 mph will be possible with this storm.
Locations impacted include...
Andrews, Hemingway, Rhems, Warsaw, Nesmith, Morrisville, Indiantown,
Henry and Stuckey.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Thunderstorms can pose a variety of threats including gusty winds,
small hail, cloud to ground lightning, and localized flooding. It is
recommended that you remain indoors until the storm passes.
&&
LAT...LON 3383 7978 3384 7975 3382 7973 3381 7969
3382 7964 3381 7963 3378 7950 3378 7944
3380 7940 3382 7938 3381 7935 3380 7933
3378 7932 3377 7934 3369 7941 3360 7944
3357 7943 3352 7950 3349 7955 3341 7961
TIME...MOT...LOC 2216Z 241DEG 35KT 3369 7957
VAOSpecial weather statement, Sep 29, 7:14 PM EDT, 54 minutes before
Special Weather Statement
National Weather Service Wilmington NC
714 PM EDT Tue Sep 29 2020
NCZ087-096-099-SCZ024-033-054-058-059-300015-
Robeson NC-Columbus NC-Bladen NC-Marion SC-Northern Horry SC-
Dillon SC-Coastal Horry SC-Central Horry SC-
714 PM EDT Tue Sep 29 2020
...SPECIAL WEATHER STATEMENT FOR ROBESON...WESTERN BLADEN...WESTERN
COLUMBUS...DILLON...HORRY AND MARION COUNTIES UNTIL 815 PM EDT...
At 714 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from Shannon to near Bucksville. Movement was
northeast at 35 mph.
Winds in excess of 40 mph will be possible with these storms.
Locations impacted include...
Lumberton, Conway, Marion, Dillon, Whiteville, Mullins, Red Springs,
Red Hill, Socastee, Horry, Pembroke, Fairmont, Tabor City, Maxton,
Loris, St. Pauls, Chadbourn, Bladenboro, Bethel and Latta.
People attending Conway Medical Center, and Columbus Regional
Facility may be affected by this storm and are urged to follow the
precautionary measures of the onsite officials.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Thunderstorms can pose a variety of threats including gusty winds,
small hail, cloud to ground lightning, and localized flooding. It is
recommended that you remain indoors until the storms pass.
&&
LAT...LON 3495 7903 3490 7894 3484 7890 3485 7866
3397 7863 3396 7865 3393 7864 3362 7912
3365 7912 3366 7915 3370 7918 3369 7925
3372 7929 3378 7932 3382 7931 3386 7938
3463 7946 3477 7933 3484 7935 3483 7919
TIME...MOT...LOC 2314Z 228DEG 31KT 3485 7914 3372 7911
VAOThe office that day
Everything else NWS Wilmington, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 29, 8:43 PM EDT | Special Weather Statement | ILM | Bladen, New Hanover, Pender | 62 min |
| Sep 29, 8:45 PM EDT | Special Marine Warning | ILM | 60 min | |
| Sep 29, 9:43 PM EDT | Special Marine Warning | ILM | 47 min | |
| Sep 29, 9:44 PM EDT | Special Weather Statement | ILM | New Hanover, Pender | 31 min |
| Sep 29, 10:30 PM EDT | Special Marine Warning | ILM | 60 min | |
| Sep 30, 2:35 AM EDT | Coastal Flood Advisory | ILM | New Hanover | 8 hr |
| Sep 30, 1:27 PM EDT | Coastal Flood Advisory | ILM | New Hanover | 11 hr |
Nearby
Severe Thunderstorm Warnings in North Carolina, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.